# SDR QXEA200800459

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 24,250 hours, 35,191 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - RUDDER TRIM SWITCH FAILED, WOULD TRIM TO THE RIGHT BUT NOT TO THE LEFT.  ON FINAL APPROACH, RUNAWAY TRIM FULL RIGHT RUDDER.  ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE TRIM PANEL, SWITCH INOP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
